Advertisement

Compact perturbations of weakly equicontinuous semigroups

  • I. I. Vrabie
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 1223)

Keywords

Banach Space Maximal Monotone Real Hilbert Space Integral Solution Nonlinear Evolution Equation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    BARBU, V. Nonlinear semigroups and differential equations in Banach spaces, Editura Academiei Bucureşti România, Noordhoff Leyden The Netherlands, 1976.CrossRefzbMATHGoogle Scholar
  2. [2]
    EDWARDS, R. E. Functional Analysis, Holt, Rinehart and Winston, New York, 1965.zbMATHGoogle Scholar
  3. [3]
    GUTMAN, S. Compact perturbations of m-accretive operators in general Banach spaces, SIAM J. Math. Anal., 13(1982), p. 789–800.MathSciNetCrossRefzbMATHGoogle Scholar
  4. [4]
    GUTMAN, S. Evolutions governed by m-accretive plus compact operators, Nonlinear Anal., 7(1983), p. 707–717.MathSciNetCrossRefzbMATHGoogle Scholar
  5. [5]
    MARTIN, R. H., Jr. Remarks on ordinary differential equations involving dissipative plus compact operators, J. London Math. Soc., 10(1975), p. 61–65.MathSciNetCrossRefzbMATHGoogle Scholar
  6. [6]
    SCHECHTER, E. Evolution generated by semilinear dissipative plus compact operators, Trans. Amer. Math. Soc. 275(1983), p. 297–308.MathSciNetCrossRefzbMATHGoogle Scholar
  7. [7]
    SCHECHTER, E. Perturbations of regularizing maximal monotone operators, Israel J. Math., 43(1982), p. 49–61.MathSciNetCrossRefzbMATHGoogle Scholar
  8. [8]
    VRABIE, I. I. A compactness criterion in C(o,T;X) for subsets of solutions of nonlinear evolution equations governed by accretive operators, Rend. Sem. Mat. Univ. e Politec. Torino, 43(1985), p. 149–158.MathSciNetzbMATHGoogle Scholar
  9. [9]
    VRABIE, I. I. Compactness methods for nonlinear evolutions, Pitman Monographs Series, Boston-London-Melbourne, to appear.Google Scholar

Copyright information

© Springer-Verlag 1986

Authors and Affiliations

  • I. I. Vrabie
    • 1
  1. 1.Department of MathematicsPolytechnic Institute of IaşiIaşiRomania

Personalised recommendations